# SDR AALA202307172199

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 39,462 hours, 16,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY AISLE LIGHTS INOPERATIVE IN ROW 32 FED. RE-CONNECTED EMERGENCY AISLE LIGHTS IAW AMM 33-51-03-960-805. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
